# SDR SWAA2024060685978

- Difficulty date: May 15, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP AFT FLAP INBOARD UPPER SURFACE HAS DELAMINATED AREA AS MARKED<[01] REPAIRED DAMAGE TO R/H WING OUTBOARD AFT FLAP IAW SRM 57-53-01-2R-14 AND SRM 51-70-10-2R-0 REPAIR GENERAL;[02] AUDIT C/W
